# SDR HNAA2014032600108

- Difficulty date: March 26, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 44,741 hours, 53,954 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT, RT TRU AND ELEVATOR HORN HEAT CAUTION LIGHTS ILLUMINATED IN FLIGHT.  CREW RETURN TO FIELD.  MAINTENANCE FOUND WIRE CHAFED AGAINST NR 2 AC GCU. REPAIRED WIRE 20003A18B-1.  R & R NR 2 AC GCU.  GROUND RAN ACFT.  NO DEFECTS NOTED.  OK FOR SERVICE.
